Bulletin of the American Mathematical Society

${\text{PL}}$ characteristic classes and cobordism

G. Brumfiel, I. Madsen, and R. J. Milgram

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1025-1030.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533183

Mathematical Reviews number (MathSciNet)
MR0288772

Zentralblatt MATH identifier
0223.57008

Subjects
Primary: 57C20
Secondary: 57D20 55F20

Citation

Brumfiel, G.; Madsen, I.; Milgram, R. J. ${\text{PL}}$ characteristic classes and cobordism. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1025--1030. https://projecteuclid.org/euclid.bams/1183533183


Export citation

References

  • 1. W. Browder, A. Liulevicius and F. P. Peterson, Cobordism theories, Ann. of Math (2) 84 (1966), 91-101. MR 33 #6638.
  • 2. E. H. Brown, Jr., The Kervaire invariant of a manifold, Proc. Sympos. Pure Math., vol. 21, Amer. Math. Soc., Providence, R. I., 1971.
  • 3. I. Madsen, The surgery formula and homology operations, Proc. Aarhus Advanced Study Institute on Algebraic Topology, Aarhus, 1970, pp. 356-375.
  • 4. J. P. May, Homology operations in loop spaces, Summer Institute on Algebraic Topology, Madison, 1970.
  • 5. R. J. Milgram, The mod 2 spherical characteristic classes, Ann. of Math (2) 92 (1970), 238-261. MR 41 #7705.
  • 6. C. P. Rourke and D. Sullivan, On the Kervaire obstruction, Ann. of Math. (to appear).
  • 7. D. Sullivan, Triangulating homotopy equivalences, Thesis, Princeton University, Princeton, N. J., 1965.